Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What causes swelling of veins on testicles? - Online Doctor Chats

Date : 26-Nov-2014
User rating for this question
Very Good Posted in: Men's Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
User:Hi Doctor
Doctor:
Please proceed with your query
Doctor:Hello
Doctor:Are you there?
User:yes
User:My problem is
Doctor:ok
User:feeling swelling in veins of testicals
Doctor:ok
User:not much
Doctor:Since when?
User:1 month around
Doctor:Do you have pain any redness?
User:no pain
Doctor:Any history of minor injury?
User:no
Doctor:Is swelling increasing?
User:due to that my stomach also does not work properly.
User:not increasing
User:can you please suggest any good doctor in Guragaon or nerby area
Doctor:What type of stomach problems?
Doctor:Ok i will suggest you
User:digestive problem
User:gastrick problems and less appetite
Doctor:means constipation or loose motions or acidity in stomach
Doctor:ok
Doctor:?
Doctor:ok
User:or
Doctor:Do you have any of above mentioned symptoms?
User:no
User:not any one from above
Doctor:I will suggest you visit an urologist
User:some time feels pain
Doctor:Ok
User:and warm on that particular area
User:ok
Doctor:for gastric problems I suggest you Omeprazole , you should take it with empty stomach 30 minutes before breakfast
User:plz send me detail of a good urologist
User:ok
Doctor:And for pain I suggest you Ibuprofen 400 mg , take it when you gets pain
Doctor:Ice pack may help you
Doctor:https://www.practo.com/gurgaon/urologist?utm_source=google&utm_medium=cpc&utm_campaign=DynamicDesktop&gclid=CjwKEAiA4YGjBRDOxa3XvfTnvSASJACC3bLBIHz21JmtOHjH9j1s-I9cZvCvHk8EMb4fCmh9rByJuxoCzt7w_wcB
Doctor:this is link of urologists in XXXXXXX
Doctor:https://www.practo.com/gurgaon/urologist
User:ok
User:thank you
Doctor:You can go through other link
User:for your kind assistance
Doctor:Do you have any more queries?
User:thank you
Doctor:Thanks for visiting me here. Bye for now.
User:thank you
Doctor:thank you
Question is related to
Diseases and Conditions
Treatment/Therapy
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor